# SDR DALA2020011300217

- Difficulty date: January 13, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 48,178 hours, 24,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERCOSTAL IN UPPER/ INBOARD HOLE AT FRAME 16 RH SIDE AT DOOR STOP #7 AT FWD GALLEY AREA (3 EA) D=0.165 INCHES (CRACK S DIRECTION ARE: 7,8 AND 10 O CLOCK LOOKING FORWARD). REPLACED INTERCOSTAL FITTING LOCATED ON FRAME 16 RH SIDE AT DOOR STOP#7 AS PER A319 SRM 51-42-11 AND DRAWING #D53112331.
